# SDR AUS20040068

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Part number: 311136401
- Condition: Missing
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE BREATHER IMPELLER SHAFT COUPLING STOP/PLUG ASSEMBLYAND RETAINING RING MISSING.
